Imaginary quadratic fields satisfying the Hilbert–Speiser type condition for a small prime $p$

Volume 127 / 2007

Humio Ichimura, Hiroki Sumida-Takahashi Acta Arithmetica 127 (2007), 179-191 MSC: 11R33, 11R11. DOI: 10.4064/aa127-2-7

Authors

  • Humio IchimuraFaculty of Science
    Ibaraki University
    Bunkyo 2-1-1, Mito
    Ibaraki, 310-8512, Japan
    e-mail
  • Hiroki Sumida-TakahashiFaculty and School of Engineering
    The University of Tokushima
    2-1, Minami-josanjima-cho
    Tokushima, 770-8506, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image